# SDR CA051028004

- Difficulty date: October 26, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Segment
- Part number: 311074102
- Condition: Distorted
- Location: Turbine
- Component: Hot Section, Pwa, PT6A114A
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, W
- Precautionary procedure: E

## Discrepancy

(CAN) REPAIR DUE TO SHIFTING OF CT SHROUD SEGMENTS, HEAVY RUB ON CT BLADES/SEG. EXCESS GAP BETWEEN CT SHRD SEG, CT SHRD HSG MATING SURFACES WERE NOTED. CT SHRD SEG-RETAIN RING WAS OF POST SB, CT SHRD SEG WERE PRE SB 1628. RUB SPOTS WERE NOTED ON ALL (QTY 9) CT SHRD SEG, CT BLADES. CT SHRD SEG-RETAIN RING WAS FOUND DISTORTED, COMPLETELY DISENGAGED FROM RETAIN GROOVE OF CT SHRD HSG. CMM INSP OF CT SHRD HSG WAS DONE, ROUNDNESS OF ALL CRITICAL DIA NOTED WITHIN MM LIMIT.  CT SHROUD SEG RETAINING RING WAS FOUND DISTORTED, COMPLETELY DISENGAGED FROM CT SHROUD HSG RETAINING GROOVE. PROBLEM DUE TO PREMATURE FAILURE OF CT SHROUD SEG RETAINING RING.  NEW CONFIGURATION PARTS INTENDED TO PREVENT THIS PROBLEM.
